# SDR AALA202512177541

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 37,380 hours, 16,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY LIGHT NOT ILLUMINATING. REMOVED AND REPLACED L2 DOOR SLIDE EMERGENCY LAMP. PER AMM 33-51-04, OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
